MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FLEXTEND; IMPLANTABLE LEAD
Model Number 4087
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description
It was reported that the patient with this right atrial (ra) lead called mentioning his leads needed to be changed.Nonetheless, the physician was not telling the patient to do so.Technical services reviewed the system and no prior calls related to his implanted device were found, so technical services (ts) was not exactly sure what was going on.The rv lead showed shock impedance values within normal range.Additional information from the field was received mentioning that the lead showing impedance issues was the ra lead and even though the rv lead was functioning normally and shock impedances were in range the physician elected to removed it since they were already performing an extraction.There was a successful reimplant performed afterwards with good patient outcomes.The ra lead has not been returned for analysis.No additional adverse patient effects were reported.

Brand Name
FLEXTEND
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24932251
Report Number2124215-2026-21311
Device Sequence Number10652259
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)150306
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2015
Device Model Number4087
Device Catalogue Number4087
Device Lot Number305413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured03/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale